# SDR C2XA07RI063

- Difficulty date: July 26, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 13,963 hours, 14,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570262403
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 4923 - EWR - AT MLG RETRACTION, CREW REPORTED THAT RT MLG RETRACTED FASTER THAN LF MLG CAUSING YAW MOTION TO THE RIGHT.  EWR MX REMOVED AND REPLACED MLG ACTUATOR EXTENSION LINE AND BLEED THE SYSTEM.  MX PERFORMED LG OPERATIONAL CHECK SUCCESSFULLY.  ACFT PERFORMED FLIGHT TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
